No Cover Image

Journal article 308 views

Quantum group Gauge theory on quantum spaces / T. BrzeziƄski; S. Majid; Tomasz Brzezinski

Communications in Mathematical Physics, Volume: 167, Issue: 1, Pages: 235 - 235

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF02099359

Published in: Communications in Mathematical Physics
ISSN: 0010-3616 1432-0916
Published: 1995
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39837
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 235
End Page: 235